MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MINI BIO-PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, MINI BIO-PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, MINI BIO-PUSHLOCK
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/15/2025, an arthrex subsidiary employee reported via email that the ar-8825b suture anchor tip bent weakly during the surgeon's insertion, and the anchor broke inside the patient.However, all fragments were retrieved.The procedure was completed using a replacement ar-8825b suture anchor.This was discovered during a tfcc repair procedure on (b)(6) 2025.Additional information has been requested.
 
Event or Problem Description
Additional information received on 5/13/2025: the anchor tip bent, but nothing broke in the patient.The case was delayed five minutes without additional anesthesia.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an ar-8825b, with batch number 15199828, revealed that the the anchor was damaged.Therefore, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to prying/leveraging the device during use.

Brand Name
SUTURE ANCHOR, MINI BIO-PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21996010
Report Number1220246-2025-01969
Device Sequence Number15591853
Product Code MAI
UDI-Device Identifier00888867046641
UDI-Public(01)00888867046641(11)240129(17)271231(10)15199828
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K173240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MINI BIO-PUSHLOCK
Device Catalogue NumberAR-8825B
Device Lot Number15199828
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/13/2025
09/18/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/04/2025
09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown